Advertisement

What should I do if I overdose on Vistaril?

Seek medical attention immediately if you believe you may have taken too much Vistaril. Your symptoms may include extreme drowsiness, nausea or vomiting. You may feel like you are about to pass out. If you think you have taken more than the correct dose, call your Poison Control Center at 1-800-222-1222 or call 911.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.